Vol. 14, No. 3, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Bounds for derivatives in elliptic boundary value problems

James Henry Bramble and Lawrence Edward Payne

Vol. 14 (1964), No. 3, 777–782
Mathematical Subject Classification
Primary: 35.45
Milestones
Received: 18 September 1963
Published: 1 September 1964
Authors
James Henry Bramble
Lawrence Edward Payne